# SDR 06FDEA1096

- Difficulty date: March 15, 2006
- Submitted: April 4, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR STRINGER (LONGERON 28) UNDER L3 DOOR SCUFF PLATE FOUND CORRODED.  COMPLIED WITH FEDEX EA 1-5310-95797, FUSELAGE MAIN FRAME, LONGERON 28-L AT STATION Y=1293 THROUGH Y=1315, CORROSION BLEND OUT AND CRACK REPAIR.  THIS REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
